# SDR C2XA99BT022

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Condition: Inoperative
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION IN BTV, FOUND PASSENGER GALLEY/DOOR EMERGENCY EXIT SIGNS AND OUTSIDE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY AT 15WL IAW ATR 42 JIC 33-51-21.  OPS CHECKED SYSTEM GOOD.  (M)
